# SDR IPXA2015071591193

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 45,103 hours, 14,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Part number: 416T16017
- Condition: Damaged
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR ESCAPE ROPE BAG IS DAMAGED, ALLOWING ROPE TO GET CAUGHT IN ENTRY DOOR.  R & R THE COVER, CHECK CONDITION SATISFACTORY,  OPS NORMAL, IAW AMM 25-61-02.
